# SDR USAA2011071800014

- Difficulty date: July 15, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 50,750 hours, 19,077 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: R1 Door Bottle
- Part time: 50,750 hours, 19,077 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR EMERGENCY CYLINDER LOW 1300 PSI.  SERVICED R-1 DOOR EMERGENCY CYLINDER IAW AIRBUS MAINTENANCE MANUAL 52-10-00.  MAINTENANCE REPLACED DIAPHRAGM AND SEALS FOR R-1 EMERGENCY OPERATING CYLINDER DUE TO LEAK.
